Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 85, Issue 4, 2010
Metadata
 

Dynamics on the unit disk: Short geodesics and simple cycles
Curtis T. McMullen
pp. 723–749
Abstract | Full-Text PDF (421 KB) | Metadata

The non-triviality of the Grope filtrations of the knot and link concordance groups
Peter D. Horn
pp. 751–773
Abstract | Full-Text PDF (557 KB) | Metadata

Une minoration du minimum essentiel sur les variétés abéliennes
Aurélien Galateau
pp. 775–812
Abstract | Full-Text PDF (324 KB) | Metadata

Uniformly hyperbolic finite-valued SL(2,ℝ)-cocycles
Artur Avila, Jairo Bochi and Jean-Christophe Yoccoz
pp. 813–884
Abstract | Full-Text PDF (973 KB) | Metadata

A norm compatible system of Galois cohomology classes for GSp(4)
Francesco Lemma
pp. 885–905
Abstract | Full-Text PDF (238 KB) | Metadata

Maslov class rigidity for Lagrangian submanifolds via Hofer’s geometry
Ely Kerman and Nil I. Şirikçi
pp. 907–949
Abstract | Full-Text PDF (357 KB) | Metadata